mental-health-icon
Ritalin Effects
I was diagnosed with ADHD 1yr ago, I am prescribed 40mg of Ritalin per day, 2 tablets/twiceperday. When I take Ritalin, I feel good, I feel motivated, I dont get distracted, but there are times where when i take it, i just get brainfog and a nuisance of a headache. The headache isn't something painful, just more of an inconvenience and cant study at all, is there any explanation for this? I am going to my psych next month but i just wanted an answer, i have IB exams next month so i can't see him
182 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take good breakfast before taking t medicine, it will solve your problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.